# SDR CA120326006

- Difficulty date: March 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,316 hours
- Engine: Pwc PW150A
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fuel Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK DUE TO NR 2 FUEL TEMP SPIKED AT 95 DEG.  NR 2 FUEL TEMP SWITCH ELECTRICAL CONNECTOR REPLACED AND CHECKED SERVICE ABLE ON ENGINE RUN.
